View Full Version : Celexa and fever??


honda612
08-11-12, 12:25 AM
Hey guys. I was just prescribed celexa 20mg 2 days ago. I was told to take half of the pill for 4 days then take the full 20mg. Right away the medication gave me a fever of about 101 degrees and just wore off today. Has this ever happened to anybody else? If so, what actions did you take? The same thing happened with my vyvanse 30mg. It seems that any medication that messes with my serotonin and dopamine levels gives me a fever. It's weird :( thanks for the input guys! Any is much needed :)

CheekyMonkey
08-11-12, 01:16 AM
It is listed as a less common side effect. I'd just call up your doctor and let them know that you had this side effect. It may just be an adjustment period thing and go away, but they should know.

honda612
08-11-12, 02:43 AM
Thanks!! I'll call him up first thing monday.

hollywood
08-13-12, 10:04 AM
celexa , lexapro gave me the worst headaches. It pretty much was everyday . Seemed bad in the morning and at nights .